Low-cost, Micro-coated, easy-to-swallow tablets. 5 grain tablets. Industrial packed 50 packets of 2 tablets per box. Perfect for first aid kit use.

Read More ASPIRIN 100/BX

Aspirin Health & Personal Care Health Care MEDIQUE Pain Relievers Products

Low-cost, ibuprofen pain relief. 200mg per tablet. Industrial packed 250 packets of 2 tablets. Package information presented in english and spanish.

Read More IBUPROFEN TABLETS 500/BX

Health & Personal Care Health Care Ibuprofen MEDIQUE Non-Aspirin Pain Relievers Products

Low-cost, Micro-coated, easy-to-swallow tablets. 5 grain tablets. Industrial packed 250 packets of 2 tablets per box.

Read More ASPIRIN 500/BX

Aspirin Health & Personal Care Health Care MEDIQUE Pain Relievers Products

Low-cost, ibuprofen pain relief. 200mg per tablet. Industrial packed 50 packets of 2 tablets. Package information presented in english and spanish. Perfect size for first aid kits.

Read More IBUPROFEN TABLETS 100/BX

Health & Personal Care Health Care Ibuprofen MEDIQUE Non-Aspirin Pain Relievers Products

Acetaminophen Health & Personal Care Health Care MEDIQUE Non-Aspirin Pain Relievers Products

Take one tablet of Advil for the same pain relief of 2 regular strength aspirin or acetaminophen. Each tablet contains 200mg. Ibuprofen. 50 packets of 2 tablets per box.

Read More ADVIL INDUSTRIAL PACK 50X2

Health & Personal Care Health Care Ibuprofen MEDIQUE Non-Aspirin Pain Relievers Products

Apap contains 325mg for extra strength pain relief to act quickly to provide temporary relief from simple headache and minor muscular aches & pains. Industrial packed 250 packets of 2 tablets.

Read More MEDIQUE APAP NON ASPIRIN TABLETS 500

Acetaminophen Health & Personal Care Health Care MEDIQUE Non-Aspirin Pain Relievers Products

Extra strength pain reliever contains Aspirin, Acetaminophen, Caffeine and Salicylamide to alleviate pain of headaches, tension headaches, toothaches and minor arthritis pain. Unit-dose packaged, 125 packets of 2 tablets per box.

Read More PAIN RELIEF TABLETS 250

Health & Personal Care Health Care Medications MEDIQUE Oral Pain Relief Pain Relievers Products

Acetaminophen Health & Personal Care Health Care MEDIQUE Non-Aspirin Pain Relievers Products

Maximum strength back pain relief is aspirin, sugar and lactose free. Will not cause drowsiness. Contains: Acetaminophen 250mg, Magnesium Salicylate 290mg and Caffeine 50mg. 250 packets of 2 tablets per box.

Read More BACK PAIN OFF MEDICATION

Health & Personal Care Health Care Medications MEDIQUE Oral Pain Relief Pain Relievers Products

Apap Extra contains 500mg for extra strength pain relief to act quickly to provide temporary relief from simple headache and minor muscular aches & pains. Industrial packed 250 packets of 2 tablets.

Read More MEDIQUE APAP EX-STRENGTH NON ASPIRIN 500

Acetaminophen Health & Personal Care Health Care MEDIQUE Non-Aspirin Pain Relievers Products

A combination of four ingredients provides fast relief for pain from the common cold, arthritis, headache and toothache. Contains: Aspirin, Acetaminophen, Salicylamide and Caffeine. Industrial packed 250 x 2.

Read More MEDIQUE PAIN OFF PAIN RELIEF TABLETS

Health & Personal Care Health Care Medications MEDIQUE Oral Pain Relief Pain Relievers Products